# SDR HNAA2019102800328

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 43,575 hours, 39,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  655     21-01  1886972  27OCT19  PHL  CLOSE
      PACK 1 OVRLOAD FOLLOWED BY BURNING RUBBER SMELL NOTI
      CED IN CABIN AND COCKPIT. SMELL WENT AWAY WHEN PACK
      1 WAS TURNED OFF.
FACT  27OCT19  23:54  PHL
            R&R'D #1 PACK OVERPRESSURE SWITCH IN REF TO AMM 21-5
            1-06 OPS CHECK #1 PACK SEVERAL TIMES USING APU AND E
            NG #1 AND #2, NO DEFECTS NOTED AT THIS TIME. OK FOR
